MathSciNet Relay Station
MathSciNet bibliographic data
MR521701 32G15 (30F40)
Gentilesco, James A. Automorphisms of the deformation space of a Kleinian group. Trans. Amer. Math. Soc. 248 (1979), no. 1, 207–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement